Minimal subsets of projective flows
2008 (English)In: Discrete and continuous dynamical systems. Series B, ISSN 1531-3492, Vol. 9, no 3-4, 493-516 p.Article in journal (Refereed) Published
We study the minimal subsets of the projective flow defined by a two-dimensional linear differential system with almost periodic coefficients. We show that such a minimal set may exhibit Li-Yorke chaos and discuss specific examples in which this phenomenon is present. We then give a classification of these minimal sets, and use it to discuss the bounded mean motion property relative to the projective flow.
Place, publisher, year, edition, pages
2008. Vol. 9, no 3-4, 493-516 p.
linear-differential equations, periodic schrodinger-equation, rotation, number, skew-products, construction, behavior, systems
IdentifiersURN: urn:nbn:se:kth:diva-17386ISI: 000254122600004OAI: oai:DiVA.org:kth-17386DiVA: diva2:335430
QC 201005252010-08-052010-08-05Bibliographically approved